# SDR DALA2016031602185

- Difficulty date: March 15, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 36,592 hours, 19,046 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53671805000500
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 262FF IS CORRODED.  REPLACED THE FLOOR PANEL IAW SRM 57-72-11.  NO LIMITS IN SRM.
